Pain Channel
Topics & Medications
Quicklinks
Related Channels

Lortab Withdrawl

Were you looking for information about Lortab Withdrawal? Lortab withdrawl is a common misspelling of Lortab withdrawal.
 
Vomiting, diarrhea, sweating, and runny nose are some of the symptoms that may occur if you abruptly stop taking Lortab®. Withdrawal symptoms are not life-threatening but can be quite uncomfortable and unpleasant. In order to limit or avoid withdrawal symptoms, you should not stop taking Lortab "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize Lortab withdrawal symptoms.
 
(Click Lortab Withdrawal for more information on why a withdrawal may occur if you stop using Lortab too abruptly and what you can do to help minimize the risk of developing withdrawal symptoms. You can also click any of the links in the box to the right for specific information.)
 
The Top 17 Side Effects of Chemotherapy
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.